On the asymptotic behavior of a boltzmann-type price formation model

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Burger M, Caffarelli L, Markowich PA, Wolfram MT
Zeitschrift: Communications in Mathematical Sciences
Jahr der Veröffentlichung: 2014
Band: 12
Seitenbereich: 1353-1361
ISSN: 1539-6746
Sprache: Englisch


Abstract

In this paper we study the asymptotic behavior of a Boltzmann-type price formation model, which describes the trading dynamics in a financial market. In many of these markets trading happens at high frequencies and low transaction costs. This observation motivates the study of the limit as the number of transactions k tends to infinity, the transaction cost a to zero and ka=const. Furthermore we illustrate the price dynamics with numerical simulations © 2014 International Press.


Einrichtungen weiterer Autorinnen und Autoren

King Abdullah University of Science and Technology (KAUST) / جامعة الملك عبد الله للعلوم و التقنية
University of Texas at Austin
Westfälische Wilhelms-Universität (WWU) Münster

Zuletzt aktualisiert 2018-04-12 um 09:23

Link teilen